advertisement
20 April 2010

Are you up to speed?

0

'Tik' (crystal meth) is the latest buzzword in drug circles and is becoming increasingly popular amongst South African school children. It's easy to gain access to, highly addictive, and can have devastating effects on the user. Chronic abuse can lead to out-of-control rages, violence, anxiety, confusion, mood disturbances and insomnia.

Take action:
Look out for the signs of crystal meth abuse: loss of appetite and weight loss, aggression, dilated pupils, rapid speech, anxiety, psychotic symptoms (hallucinations and delusions), headaches, over-confidence, insomnia, changes in dress, friends and slang, and drug paraphernalia, like light bulbs and glass straws. If someone you know is in trouble, contact Narcotics Anonymous South Africa (088 130 0327) for free advice. Early intervention will give an addict the best chances of recovering.

 
NEXT ON HEALTH24X
advertisement

Read Health24’s Comments Policy

Comment on this story
0 comments
Comments have been closed for this article.

Live healthier

Contraceptives and you »

Scientists create new contraceptive from seaweed Poor long-term birth control training leads to 'accidents'

7 birth control myths you should stop believing

Will the Pill make you gain weight? Can you fall pregnant while breastfeeding? We bust seven common myths about birth control.

Your digestive health »

Causes of digestive disorders 9 habits that could hurt your digestive system

Your tummy rumblings might help diagnose bowel disorder

With the assistance of an 'acoustic belt', doctors can now determine the cause of your tummy troubles.